RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 7, Pages 1299–1305 (Mi zvmmf815)  

This article is cited in 8 scientific papers (total in 8 papers)

On stability of small oscillations in a quasi-dynamic system of equations

L. W. Dorodnicyn

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (930 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:7, 1231–1237

Bibliographic databases:
UDC: 519.634
MSC: Primary 76N15; Secondary 76E99
Received: 22.12.2003
Revised: 19.02.2004

Citation: L. W. Dorodnicyn, “On stability of small oscillations in a quasi-dynamic system of equations”, Zh. Vychisl. Mat. Mat. Fiz., 44:7 (2004), 1299–1305; Comput. Math. Math. Phys., 44:7 (2004), 1231–1237

Citation in format AMSBIB
\Bibitem{Dor04}
\by L.~W.~Dorodnicyn
\paper On stability of small oscillations in a quasi-dynamic system of equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 7
\pages 1299--1305
\mathnet{http://mi.mathnet.ru/zvmmf815}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2124533}
\zmath{https://zbmath.org/?q=an:1108.76065}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 7
\pages 1231--1237


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf815
  • http://mi.mathnet.ru/eng/zvmmf/v44/i7/p1299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Dorodnitsyn, “Approksimatsii kvazigazodinamicheskoi sistemy uravnenii, privodyaschie k yavnym algoritmam”, Matem. modelirovanie, 18:4 (2006), 77–88  mathnet  mathscinet  zmath
    2. A. A. Zlotnik, I. A. Zlotnik, “Stability criterion for small perturbations for a quasi-gasdynamic system of equations”, Comput. Math. Math. Phys., 46:2 (2006), 251–257  mathnet  crossref  mathscinet  zmath
    3. A. A. Zlotnik, “Parabolicity of a Quasihydrodynamic System of Equations and the Stability of its Small Perturbations”, Math. Notes, 83:5 (2008), 610–623  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. A. Zlotnik, B. N. Chetverushkin, “Parabolicity of the quasi-gasdynamic system of equations, its hyperbolic second-order modification, and the stability of small perturbations for them”, Comput. Math. Math. Phys., 48:3 (2008), 420–446  mathnet  crossref  mathscinet  zmath  isi
    5. Zlotnik A.A., Chetverushkin B.N., “Parabolicity of the quasi-gasdynamic system of equations, hyperbolicity of one of its modifications, and stability of small perturbations for them”, Doklady Mathematics, 77:1 (2008), 143–148  crossref  mathscinet  zmath  isi  elib
    6. A. A. Zlotnik, “Some properties of the equations governing a two-dimensional quasi-gasdynamic model of traffic flows”, Comput. Math. Math. Phys., 49:2 (2009), 363–372  mathnet  crossref  mathscinet  zmath  isi
    7. A. A. Zlotnik, “On stability of small perturbations for a modified two-dimensional quasi-gasdynamic model of traffic flows”, Math. Models Comput. Simul., 2:6 (2010), 776–781  mathnet  crossref  mathscinet  zmath
    8. Zlotnik A.A., “Linearized Stability of Equilibrium Solutions to the Quasi-Gasdynamic System of Equations”, Doklady Mathematics, 82:2 (2010), 811–815  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:145
    Full text:63
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020